# SDR 97ZZZX1382

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 469310012
- Condition: Damaged
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE ON ROLLERS.  BEARING WAS RECEIVED AS NEW, SERVICEABLE FROM AMERICAN EUROCOPTER.
